# SDR ABXA9700544

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mechanism
- Part number: 59151705504
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN LIGHT ON AFTER GEAR WAS RETRACTED, RECYCLED GEAR CHECKED OK.  FOUND RIGHT MAIN LANDING GEAR DOOR LATCH MECHANISM LOOSE.  SERVICED AND OPS CHECKED OK.
